... second shot until between June and July, but my pee seems to have a blood the first two days it was brownish but tonight when I pee it was bright red. And I got scared. Anybody knows why's that?
You need to know if the blood is in your urine, or if it is dripping from your uterus/vagina as you pee, & mixing with it. Either is possible.
You could try an over the counter treatment for cystitis, as it's cheap & harmless enough, if you can't work out which it is. That may stop it if it is just a simple, common cystitis infection. Otherwise, it'll be a trip to the doc to determine the source.
I was very prone to cystitis when I was using Depo Provera. You can also use cranberry juice & apple cider vinegar to treat cystitis, if you prefer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2014 • 1 answer
Posted 2 Mar 2015 • 1 answer
Posted 27 Jan 2016 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Posted 5 Apr 2017 • 1 answer